# SDR AWXA200300363

- Difficulty date: March 28, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 53,191 hours, 33,182 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 65659733
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - EES - DURING C-18 CHECK CORROSION WAS FOUND ON THE L-1 DOOR AFT GIRT BAR ATTACH FITTING BS 344.  MAINTENANCE REMOVED AND REPLACED THE L-1 DOOR AFT GIRT BAR LOCK AND ATTACH FITTINGS.  PART NAME; LOCK, MFG; BOEING, P/N; 65-65972-3.
